# SDR IPXA11166270

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Mcd
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 330, RECEIVED AVIONICS SMOKE LIGHT, WOULD NOT GO AWAY, NO SMOKE CONFIRMED. DECLARED EMERGENCY & DIVERTED.  FOUND WATER INTRUSION IN LWR FWD CARGO & WATER ON DUCTING & SMOKE DETECTOR 11WA AS SEEN THRU ACCESS DOOR 134AR. REF MM 26-15-12-04, FIG 402, FOR LOCATION.  PERFORMED INSP/CHECK OF FWD FSLG DRAIN IAW MM 51-80-21-06. DRAIN CLEAR. SWAPPED KNOWN GOOD DET FROM MCD POS 3A (1WU) INTO POS 11WA IAW MM 26-15-12-04. OPS CHECK GOOD.
